# SDR CA971010011

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fireshield
- Part number: 2306696
- Condition: Loose
- Location: Spotwelds
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SIX SPOTWELD RETAINING ANTI-ICING SOLENOID VALVE ASSEMBLY BRACKETS TO FIRESHIELD ASSY ARE UNDONE CAUSING BRACKET TO SEPARATE FROM FIRESHIELD.  SUSPECT INCORRECT WELDING PROCESS.   REPLACED.
